# SDR ASOA03109

- Difficulty date: March 13, 2003
- Submitted: April 21, 2003
- Operation: Air carrier
- Aircraft: N847AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7335
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: AP
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 4708 - DURING APPROACH INTO YUL FROM ATL, THE CREW RECEIVED A FLAPS FAIL MESSAGE.  THE CREW COMPLIED WITH QRH PROCEDURES, DECLARED AN EMERGENCY AND REQUESTED EMERGENCY EQUIPMENT.  THE AIRCRAFT LANDED SAFELY IN YUL.  MAINTENANCE COMPLIED WITH AD 98-20-01, PERFORMED A FLAPS INSPECTION AND RESET THE SYSTEM WITH NO DEFECTS FOUND.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
